# SDR DALA2016113009439

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 75,269 hours, 57,746 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON GEAR EXTENSION RIGHT OUTBOARD ANTISKID LIGHT ILLUMINATED. PERFORMED GO AROUND AND AFTER EXTENSION ON NEXT APPROACH NO LIGHTS ILLUMINATED ALL NORMAL. ACCOMPLISHED ANTISKID SYS TEST IAW AMM 32-43. TEST NORMAL. PER MC REMOVED NR 4 MLG TIRE HUB CAP AND INSP XDCR FOR SECURITY & CONDITION. XDCR IS SECURE, PINS GOOD.
